Alexander Subbase Theorem for Filters

Tom 54 / 2006

Iwo Labuda Bulletin Polish Acad. Sci. Math. 54 (2006), 147-152 MSC: Primary 54D30. DOI: 10.4064/ba54-2-6

Streszczenie

The theorem in the title is proven. Applications to product theorems are given.

Autorzy

  • Iwo LabudaDepartment of Mathematics
    University of Mississippi
    University, MS 38677, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek